domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 9 of 9

Thread: Crashed my E2

  1. #1

    Crashed my E2

    Need help from the brothers on this forum. So I just got my labs back.. E2 has always been a problem for me, but this time I over treated it. My 5hit came back at 0.6

    Luckily the nurse didn't ask me a lot of questions but my test was a 882. When normally its at 600~650 but my E2 has always been 40~50. Obviously I've been playing with the levels. I just wanted to get my E2 in check. I want them in the 20s' where the charts say they are supposed to be. I've been taking the prescribed Arimidex but supplementing with Aromisin eod to every 3-4th day and I clearly over did it. The thing that I notice now as a symptom of low E is my elbows and knees hurt like a MF-er. I certainly didn't mean to cause that. I just thought it was some simple tendonitis.

    So any advice from my friends out there.. is there anything that can help me rebound my E to normal; or is it just time will heal it as long as I stop being stupid?

    Thanks

    Scott

  2. #2
    That’s a bummer man Aromosin is stronger then arimidex I use arimidex as well and only use the aromosin when I feel I need is as I’m always battling the gyno so a dose once a month seems to be enough for me. But there nothing you can really do man going to have to wait for your body to convert some Test into estrogen.

  3. #3
    just stop any AI for now till your body recovers...don't do hasty things like increasing your test so you have more estrogen conversion etc

  4. #4
    Basically you just need time to fix itself. Your numbers are 800? What dose? For me, I would only need 0.5mg arimidex once a week to keep E2 in range. And that’s just as a precautionary measure.

  5. #5
    I'm assuming you were just on TRT? I actually know exactly how you feel because I did this myself recently. I've only been on 200 test since August. I ran Proviron along with my TRT. I usually run one dose of aromasin each week after my pin as well. Several weeks in I got low estrogen sides. Joint hurting like a mofo, and my libido went in the toilet. The Proviron was dropping my E down too much with its antiE properties, and adding a little aromasin in didn't help either. I'm already not estrogen prone at all and barely need an AI. It doesn't take much for me to crash estrogen.

    I personally stopped everything that brought estrogen down, but I can tell you at least in my case it didn't allow my estrogen to come back in a timely manner. After about 10 days without improvement I ran a higher test dose for more aromatization. That has seemed to help and I continue to improve. Everyone is different and just stopping the AI and giving time may be enough for you, but if you are like me you may need to create the aromatization to see improvement

  6. #6
    you are just going to have to let it fix itself... there are foods you can eat that could increase estrogen etc but you really need to just let it work itself out




  7. #7
    So almost 3 weeks since I posted. I have only taken 2 halves of Arimidex in the last 3 weeks and I feel ok again; joints aren't hurting anymore. Don't know if this is standard recovery or if its personal but I'm good to go again. Thanks for the support brothers..

  8. #8
    Quote Originally Posted by Scott Weiland View Post
    So almost 3 weeks since I posted. I have only taken 2 halves of Arimidex in the last 3 weeks and I feel ok again; joints aren't hurting anymore. Don't know if this is standard recovery or if its personal but I'm good to go again. Thanks for the support brothers..
    Glad to hear bro. Sounds like you are improving. That can be standard recovery yes. It just takes time

  9. #9
    thanks for the update bro




Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •